# SDR JBXA0000148

- Difficulty date: February 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11445
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGINE NR 1 REVERSER MESSAGE ON CLIMB-OUT THROUGH 240.  PERFORMED OPERATIONAL CHECK OF NR 1 THRUST REVERSER IAW AMM 78-30-00, OPS CHECK GOOD.
